CureZone   Log On   Join
Re: Possible Candida Infection - My Story & Treatment - Lufenuron, Daktarin, Kefir
 
jameskep37 Views: 17,646
Published: 7 years ago
 
This is a reply to # 1,944,977

Re: Possible Candida Infection - My Story & Treatment - Lufenuron, Daktarin, Kefir


Lufenuron can cause die-off syptoms(if candida overgrowth is present) and  mucus production...That was my experience. Keep us posted.. I hope it helps. Hopefully you can get to the point where you can load up on probiotics after the anti-fungal treatment.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.469 sec, (1)